# SDR DALA2017053004346

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 12,256 hours, 4,421 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, AN ODOR WAS NOTICED BY FA MID FLIGHT, MID CABIN. A CAMP FIRE ASH ODOR.  SHUTOFF SUSPECTED LEFT RECIRCULATION .  ODOR DIMINISHED IN 10 MINUTES. MAINTENANCE REPLACED RECIRCULATION FILTERS AMM 21-25, AND THE RECIRCULATION FAN. OPS CHECKED NORMAL IAW AMM 21-25.
